| Model Number |
M00568251 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/10/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
E4: this event was reported to the fda via a voluntary medwatch report.The report number is 4500440000-2023-8044.H6 (device codes): imdrf device code a0501captures the reportable event of peg tube detached.
Event or Problem Description
It was reported to boston scientific corporation that an endovive standard peg kit push was used during a percutaneous endoscopic gastrostomy tube placement on (b)(6) 2023.During the procedure, the peg tube came apart, causing it to be separated inside and outside the patient's body.The physician still had the device in hand and was able to put it back together without changing the device.The procedure was completed with the same original endive standard peg kit push.There were no patient complications reported as a result of this event.